Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9799
Title: A class of 2D skew-cyclic codes over Fq+ uFq
Authors: Sharma A.
Bhaintwal M.
Published in: Applicable Algebra in Engineering, Communications and Computing
Abstract: In this paper we present a class of 2D skew-cyclic codes over R= Fq+ uFq, u2= 1 , using the bivariate skew polynomial ring R[x, y, θ, σ] , where Fq is a finite field, and θ and σ are two commuting automorphisms of R. After defining a partial order on R[x, y, θ, σ] , we obtain division algorithm for R[x, y, θ, σ] under two different conditions. The structure of 2D skew-cyclic codes over R is obtained in terms of their generating sets. For this, we have classified these codes into different classes, based on certain conditions they satisfy, and accordingly obtained their generating sets in each case separately. A decomposition of a 2D skew-cyclic code C over R into 2D skew-cyclic codes over Fq is studied and some examples are given to illustrate the results. © 2019, Springer-Verlag GmbH Germany, part of Springer Nature.
Citation: Applicable Algebra in Engineering, Communications and Computing (2019), 30(6): 471-490
URI: https://doi.org/10.1007/s00200-019-00388-w
http://repository.iitr.ac.in/handle/123456789/9799
Issue Date: 2019
Publisher: Springer Verlag
Keywords: 2D skew-cyclic codes
Automorphisms
Generating sets
Skew polynomial rings
Skew-cyclic codes
ISSN: 9381279
Author Scopus IDs: 55605770443
32867546000
Author Affiliations: Sharma, A., Indian Institute of Technology Roorkee, Roorkee, 247667, India
Bhaintwal, M., Indian Institute of Technology Roorkee, Roorkee, 247667, India
Funding Details: This work was partially supported by DST, Govt. of India, under Grant No. SB/S4/MS: 893/14. Also, the first author would like to thank the Council of Scientific & Industrial Research (CSIR), India for providing financial support.
Corresponding Author: Sharma, A.; Indian Institute of Technology RoorkeeIndia; email: apsharmaiitr@gmail.com
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.